# SDR HALA2014122200215

- Difficulty date: December 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 55181
- Aircraft time: 45,012 hours, 8,194 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3429
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 2,854 hours, 514 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT BOOST PUMP LOW PRESSURE LIGHT ON WITH SWITCH ON.  LT AFT FUEL PUMP EICAS ON.  PERFORMED FIM 28-22 FAULT TREE 819.  REPLACED LT AFT BOOST PUMP IAW AMM 28-22-03-404-074. OPS CHECK GOOD.
